# SDR 2006FA0001206

- Difficulty date: December 6, 2006
- Submitted: December 22, 2006
- Operation: General aviation
- Aircraft: N8960Q
- Make and model: Ayres S2RRESTD
- Aircraft serial: 2450R
- Engine: Pwa R1340*
- System (JASC): 5711 · Wing Spar
- Part: Nut
- Part number: 202394
- Condition: Damaged
- Location: Wing Spar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING (SPLICE BLOCK) MAINTENANCE A NEW TUBE NUT HAD ITS THREADS PULLED OUT BEFORE REACHING TORQUE.  THE FOLLOW ON PART WAS EXAMINED AND WAS FOUND TO BE LOOSE ON THE BOLT, EVEN THE USED TUBE NUT WAS TIGHTER.  SUSPECT PANTS HAVE NO PN OR STAMP, ALSO NO INDENTATIONS ON FACE OF THE NUT (NOT VISIBLE WHEN INSTALLED).  ALMOST MADE TORQUE.  (K)
